# SDR DL72S951335

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT WEB CRACKED .625 INCH AT UPPER FASTENER ROW STA 1273, 48 SEC TORQUE BOX.  FOUND AT E-2 LTR CK.
